# SDR IPXA2019012238161

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 53,485 hours, 17,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR TRIM UNDONE. HANGING LOOSE. MAIN ENTRY DOOR LINING NEW INSTALLED IAW AMM 52-12-02-400-025 REV 125.01.
